# SDR ASAA0782103

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 51,967 hours, 25,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534139
- Condition: Damaged
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED CABIN FLOOR TRACK, LOCATED, DRILLED AND INSTALLED A REPLACEMENT TRACK IAW MD80 SRM 51-10-4 PG 1.
